Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Correlation between stevens-johnson syndrome belonged to serious adverse drug events and drug-drug interaction: 111 death in taiwan

  • At: 2010 FIP Congress in Lisbon (Portugal)
  • Type: Poster
  • By: LIANG, Hsin-Lin (Department of Pharmacy, Kaohsiung Municipal United Hospital, Kaohsiung, China Taiwan)
  • Co-author(s): Wu, Shihn-Sheng (College of Pharmacy, Kaohsiung Medical University, KAOHSIUNG, China Taiwan)
    Syu, Fei-Kai (Fooyin Univ. Hosp. Taiwan, China & Johns Hopkins Bloomberg Sch. of Public Health, BALTIMORE, United States of America)
    Wen, Yen-Hsia (College of Pharmacy, Kaohsiung Medical University, KAOHSIUNG, China Taiwan)
  • Abstract:

    Background:

    Combination of some drugs would cause interactions between drugs, and this kind of interactions could lead to side effect. So far, there were less related reports about SJS in combination of drugs. Therefore, we study the relationship between drug combination and mortal of SJS that to prevent SIS which lead to death by retrospective..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses